ADVERTISEMENT

Q. I am having headache and my period is late. Could it be a hormonal headache?

Answered by
Dr. Rajyaguru
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 17, 2016 and last reviewed on: Nov 07, 2020

Hello doctor,

I am 24 years old. I have a headache for about a week. When I move, I have pulsating headache, especially on the left side of my head and around my eyes. I use pills like Gelofen 400, Acetaminophen and Codeine, but I do not feel better. I am not sensitive to light and sound like migraines. I should have got my periods before three days, but I have not gotten yet. I never had hormonal headache before. Could it be a hormonal headache?

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

  • It can be a hormonal headache.
  • But, hormonal headache comes every time you have hormonal changes in your body. This episode of headache is first time for you I suppose.
  • To make a diagnosis of hormonal headache, we need to wait and see if it happens every time before your period.
  • I would suggest you tablet Topiramate 50 mg twice a day and Tablet Flunarin 10 mg (Flunarizine) at bedtime. Consult your doctor, discuss with him or her and take the medicine with consent.
  • If your headache persists for long, especially when you stop the above medicines, then please get an MRI brain done to rule out the other possible causes of headache.

For further information consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Please suggest some preventive measures for migraine headache.

I was suffering from a migraine headache for the last 15 years ... Again the headache is starting now ...   Read full

Worst Headache Ever? It Could be Brain Aneurysm!!

.. is a potentially fatal condition that needs emergency care. This article helps you understand this condition and educates you regarding your treatment options .. ...   Read full

Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.